# SDR AALA2020020769018

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,469 hours, 9,292 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT 32ABC EMERGENCY LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED PASSENGER LIGHT HARNESS ASSEMBLY PER AMM 33-51-19.
